# SDR SIMA20151214001

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 29,618 hours, 21,077 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD FLIGHT SPOILERS CAUTION MSG ON EICAS.  INTERROGATED MDC, FOUND RT OTBD MFS PCU FAILED PCU JAM MDC MSG.  PERFORM SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.  REF ITEM 2 LG PG 3920814, REF ITEM 1 LG PG 3920814 FOR ACCOMPLISHMENT OF ETN-CR-27-093 NO CURRENT MDC MSG OR EICAS MSG RELATED TO PREVIOUS DISCREPANCY.
